Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 2

Asymptotic behavior of nonautonomous monotone and subgradient evolution equations
Hedy Attouch, Alexandre Cabot and Marc-Olivier Czarnecki.
Trans. Amer. Math. Soc. 370 (2018), 755-790
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positive solutions for super-sublinear indefinite problems: High multiplicity results via coincidence degree
Alberto Boscaggin, Guglielmo Feltrin and Fabio Zanolin.
Trans. Amer. Math. Soc. 370 (2018), 791-845
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Canonical bimodules and dominant dimension
Ming Fang, Otto Kerner and Kunio Yamagata.
Trans. Amer. Math. Soc. 370 (2018), 847-872
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Porous medium equation to Hele-Shaw flow with general initial density
Inwon Kim and Norbert Požár.
Trans. Amer. Math. Soc. 370 (2018), 873-909
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Heegner points for primes of additive reduction ramifying in the base field
Daniel Kohen and Ariel Pacetti; with an Appendix by Marc Masdeu.
Trans. Amer. Math. Soc. 370 (2018), 911-926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Iwasawa theory of CM fields for supersingular primes
Kâzım Büyükboduk.
Trans. Amer. Math. Soc. 370 (2018), 927-966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strong modularity of reducible Galois representations
Nicolas Billerey and Ricardo Menares.
Trans. Amer. Math. Soc. 370 (2018), 967-986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higher Chow groups with modulus and relative Milnor $K$-theory
Kay Rülling and Shuji Saito.
Trans. Amer. Math. Soc. 370 (2018), 987-1043
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fractional powers of quaternionic operators and Kato’s formula using slice hyperholomorphicity
Fabrizio Colombo and Jonathan Gantner.
Trans. Amer. Math. Soc. 370 (2018), 1045-1100
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hecke algebra correspondences for the metaplectic group
Shuichiro Takeda and Aaron Wood.
Trans. Amer. Math. Soc. 370 (2018), 1101-1121
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Refined estimates for simple blow-ups of the scalar curvature equation on $S^{n}$
Man Chun Leung.
Trans. Amer. Math. Soc. 370 (2018), 1123-1157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Heisenberg VOAs over fields of prime characteristic and their representations
Haisheng Li and Qiang Mu.
Trans. Amer. Math. Soc. 370 (2018), 1159-1184
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Integral Menger curvature and rectifiability of $n$-dimensional Borel sets in Euclidean $N$-space
Martin Meurer.
Trans. Amer. Math. Soc. 370 (2018), 1185-1250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Koszul duality and Soergel bimodules for dihedral groups
Marc Sauerwein.
Trans. Amer. Math. Soc. 370 (2018), 1251-1283
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sutured annular Khovanov-Rozansky homology
Hoel Queffelec and David E. V. Rose.
Trans. Amer. Math. Soc. 370 (2018), 1285-1319
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topological properties of a class of self-affine tiles in $\mathbb{R}^{3}$
Guotai Deng, Chuntai Liu and Sze-Man Ngai.
Trans. Amer. Math. Soc. 370 (2018), 1321-1350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The $Δ^{0}_{2}$ Turing degrees: Automorphisms and Definability
Theodore A. Slaman and Mariya I. Soskova.
Trans. Amer. Math. Soc. 370 (2018), 1351-1375
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Combinatorial Calabi flows on surfaces
Huabin Ge.
Trans. Amer. Math. Soc. 370 (2018), 1377-1391
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generic solutions of equations with iterated exponentials
P. D’Aquino, A. Fornasiero and G. Terzo.
Trans. Amer. Math. Soc. 370 (2018), 1393-1407
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hamiltonian group actions on exact symplectic manifolds with proper momentum maps are standard
Yael Karshon and Fabian Ziltener.
Trans. Amer. Math. Soc. 370 (2018), 1409-1428
Abstract, references and article information
Full-text PDF
Cambrian frameworks for cluster algebras of affine type
Nathan Reading and David E. Speyer.
Trans. Amer. Math. Soc. 370 (2018), 1429-1468
Abstract, references and article information
Full-text PDF
The facial weak order and its lattice quotients
Aram Dermenjian, Christophe Hohlweg and Vincent Pilaud.
Trans. Amer. Math. Soc. 370 (2018), 1469-1507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions